Recursive equilibria in dynamic economies with stochastic production


Brumm, Johannes ; Kryczka, Dominika ; Kubler, Felix



DOI: https://doi.org/10.3982/ECTA13047
URL: https://onlinelibrary.wiley.com/doi/abs/10.3982/EC...
Additional URL: http://johannesbrumm.com/wp-content/uploads/2017/0...
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 85
Issue number: 5
Page range: 1467-1499
Place of publication: New York [u.a.]
Publishing house: Blackwell Publ. [u.a.]
ISSN: 0012-9682 , 1468-0262
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item